Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red spots on penis under foreskin, severe itching, foul odor. Could this be yeast infection?

Hi I m enquiring about my boyfriend. a few days ago 2 red spots appeared on his penis head under foreskin . Now today he is itching down below, his penis tip is almost white, there is a smelly odor too. I am very worried to what it is. I have searched the Internet and the main thing that keep coming up is yeast infection . but I saw this and thought I would ask a doctor as my boyfriend can t get an appointment until Monday. Also I have no symptoms at all everything is okay with me. Anything information you can give me would be helpful. Thank you.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
ya most likely it appears a fungal infection. may use a good antifungal cream like flucanozole and may take oral flucanozole, keep the area clean and dry. may take any anti hisiaminics like fexofenadine for a week or so for itching.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor